# SDR CA090714004

- Difficulty date: July 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 373 hours, 323 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3340 · Exterior Lighting
- Part: Wire
- Condition: Burned
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST-FLIGHT CHECK, NOTICED LT LANDING LIGHT WAS INOPERATIVE. FURTHER TROUBLESHOOTING FOUND BURNED WIRE, RAA0238-14, APPROX 12 INCHES AFT OF LT AFT DISTRIBUTION PANEL, A FEW INCHES FWD OF SPLICE SP302 WHERE ONE WIRE GOES FROM GAUGE 14 TO TWO 20 GAUGE WIRES APPR.  THIS WIRE WAS BURNED  INSIDE ITS SHARP BENT.  TYE-WRAP HAD BEEN INSTALLED TIGHTLY, CLOSED TO BEND RADIUS.  CLOSED TO THIS BURNED WIRE RAA0238-14, 2 OTHER WIRES HAD THEIR INSULATION PARTIALLY MELTED, WIRE RBA0060B-14 BY SPLICE SP 631 AND WIRE L-RAA5384A-16 BY SPLICE SP5174.   SP302 IS FOR THE LT LANDING LIGHT  SP631 IS FOR THE LT PWR RECOGNITION LIGHT SP5174 IS FOR THE LOGO LIGHT ALL 3 WIRES WERE CUT AND RE-SPLICED, ELIMINATING THE BURNED AREAS.
